# SDR USAA030057

- Difficulty date: May 16, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED 1 INCH BY 2 INCH, UPPER SURFACE FLOORBEAM UPPER CHORD BS 1320, RBL 35.  FLOORBEAM UPPER CHORD REPAIR, UPPER CHORD REPLACEMENT LBL 54 - RBL 36 PER T/R 53-15-01.  CORROSION LEVEL 1, TASK NR C53-251 AND 252-02.  (M)
